# SDR 7AJA20170209001

- Difficulty date: January 19, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N911AX
- Make and model: Urocop EC135T1
- Aircraft serial: 0021
- Aircraft time: 2,629 hours, 8,597 cycles
- Engine: Tmeca ARRIUS2B1
- Engine time: 2,127 hours, 1,778 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine Oil
- Part time: 423 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE LOW OIL PRESSURE CAUTION ANNUNCIATOR ILLUMINATED SHORTLY AFTER TAKEOFF.
